# SDR SWAA2021021542086

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT WATER PAN STIFFENER IS CRACKED AT BS967+11 LBL15 WL174 / REMOVED AND REPLACED ACB AFT WATER PAN STIFFENER BS 967+11 LBL 15 WL 174 IAW SRM 51-40-02; SRM 51-40-05 AND AIPC 52-49-00-02
